# SDR SWIA202056346

- Difficulty date: December 19, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL CORRODED BETWEEN FS 409.+126 AND FS 559+4 AT RBL 9  (C-CHECK) RO 2/17/2021.  REMOVED DAMAGED SEAT TRACK AT RBL 9 BETWEEN FS 409+126 AND FS 559+4 AND INSTALLED WITH NEW SERVICEABLE SEAT TRACK IAW CRJ200-AMM-53-01-11-000-802 AND 53-01-11-400-802.  NEW SERVICEABLE SEAT TRACK WAS FABRICATED FROM CAMP NR 22050909.
